# SDR CALA9800498

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN INTERCOSTAL AT FS 312, LBL 31.  THE CRACKED AREA WAS REMOVED.  A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-10-2, 51-30-2, AND MM 51-20-11.
